# SDR 97FDEA00869

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19527
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2314143
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, EXPERIENCED A RIGHT MAIN GEAR DOOR ANNUNCIATOR LIGHT.  COMPLETED THE GEAR UNSAFE AND OR DOORS LIGHT GEAR HANDLE UP CHECKLIST.  AFTER CYCLING THE GEAR, DOOR ANNUNCIATOR LIGHT EXTINGUISHED.  REMOVED AND REPLACED RIGHT LAND LANDING GEAR DOOR WARNING SWITCH AS PER MAINTENANCE MANUAL 32-62-11.  OPERATIONAL CHECKS GOOD, OK FOR SERVICE.
